Variation of constant formulas of linear autonomous Grünwald-Letnikov-type fractional difference equations

Research output: Contribution to book/Conference proceedings/Anthology/Report › Conference contribution › Contributed › peer-review

Contributors

Abstract

In this paper, the variation of constant formulas for Grünwald-Letnikov-type fractional difference equations are established. As an application, we prove a stability result for solutions of a class of autonomous scalar fractional difference equations.

Details

Original languageEnglish
Title of host publicationInternational Conference on Numerical Analysis and Applied Mathematics, ICNAAM 2018
EditorsT.E. Simos, Ch. Tsitouras
PublisherAmerican Institute of Physics Inc.
ISBN (electronic)9780735418547
Publication statusPublished - 24 Jul 2019
Peer-reviewedYes

Publication series

SeriesAIP Conference Proceedings
Number1
Volume2116
ISSN0094-243X

Conference

Title16th International Conference on Numerical Analysis and Applied Mathematics
Abbreviated titleICNAAM 2018
Conference number16
Duration13 - 18 September 2018
LocationSheraton Rhodes Resort
CityRhodes
CountryGreece

External IDs

ORCID /0000-0003-0967-6747/work/149795418

Keywords

ASJC Scopus subject areas